# SDR F3LA2009022300029

- Difficulty date: February 17, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 16,648 hours, 8,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C057992.  DURING C3 C-CHECK, INSPECTION NOTED CORROSION ON VARIOUS NUT CLIP FASTENER HOLES ON FLOORBEAM Y1292 BETWEEN FRAME 66 AND FRAME 68.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM WITH NEW PER SRM 51-42-11.
